# SDR 95FDEA01372

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE AFT CARGO BAG, CORROSION ON KEEL BEAM STR 29L BS 950E PLUS 5 TO 950E PLUS 13 AND AT BS 950L PLUS 12.  REMOVED CORROSION AND TREATED AREA PER EA 7-5310-25771 AND EWO 95-3089.
